# SDR HNAA2016072900233

- Difficulty date: July 28, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 66,589 hours, 75,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND FLOOR EMERGENCY FLOOR PATH LIGHT INOPERATIVE.  R & R BULB AT SECOND FLOOR EMERGENCY FLOOR PATH LIGHT.
